# SDR ASAA2013120596606

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545833149
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF NLG VIEWING WINDOW SUPPORT FOUND INTERCOSTAL REPAIR AT BS 270, LBL 12 TO RBL 12 WITH CORROSION ON REPAIR AND INTERCOSTAL.  REMOVED CORROSION ON INTERCOSTAL, MATERIAL LOSS FOUND TO BE OUT OF LIMITS,  REPLACED INTERCOSTAL IAW SRMS 51-40-02-0G-0,  W 2.0, O .051, R .040,  L 4., D .011.
